# SDR SWAA2022020443755

- Difficulty date: November 15, 2017
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N8604K
- Make and model: Boeing 737-8H4
- Aircraft serial: 39883
- Aircraft time: 19,949 hours, 8,431 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Bracket
- Condition: Broken
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 511FB HAS A BROKEN BRACKET ATTACHED TO SEAL RETAINER. / REMOVED AND REPLACED BRACKET P/O 287A9152 IAW SRM 51-40-02-OG-0 80525 11-18-17 CONT: IAW BOEING DWG 115A2710 NEW BRACKET ITEM # 287A9152 P.O. # 658183
